# SDR IPXA2017051517089

- Difficulty date: May 5, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 54,132 hours, 17,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31316
- Condition: Cracked
- Location: Bs 1662
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11,  CRACK ON THE RT FUSELAGE SKIN AT BS 1662, STRINGERS 12 - 13AR.  REPAIRED IAW SRM 53-80-01, REPAIR 7, REV.68.
